SciELO - Scientific Electronic Library Online

vol.17 issue1Instability to vector lienard equation with multiple delaysMaps preserving Fredholm or semi-Fredholm elements relative to some ideal author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Cubo (Temuco)

On-line version ISSN 0719-0646

Cubo vol.17 no.1 Temuco  2015 

Periodic BVP for a class of nonlinear differential equation with a deviated argument and integrable impulses

Alka Chadha and Dwijendra N Pandey
Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India -247667,

This paper deals with periodic BVP for integer/fractional order differential equations with a deviated argument and integrable impulses in arbitrary Banach space X for which the impulses are not instantaneous. By utilizing fixed point theorems, we firstly establish the existence and uniqueness of the mild solution for the integer order differential system and secondly obtain the existence results for the mild solution to the fractional order differential system. Also at the end, we present some examples to show the effectiveness of the discussed abstract theory.

Keywords and Phrases: Deviating arguments, Fixed point theorem, Impulsive differential equation, Periodic BVP, Fractional calculus.
2010 AMS Mathematics Subject Classification: 34G20, 34K37, 34K45, 35R12, 45J05.

Este artículo estudia las ecuaciones diferenciales de orden entero/fraccional con condiciones de frontera periódicas con un argumento desviado e impulsos integrables en espacios de Banach arbitrarios X donde los pulsos no son instantáneos. Utilizando teoremas de punto fijo, establecemos la existencia y unicidad de soluciones temperadas para los sistemas diferenciales de orden entero, y luego obtenemos resultados de existencia para soluciones temperadas del sistema diferencial de orden fraccional. Además, presentamos un ejemplo para mostrar la efectividad de la teoría abstracta discutida.




[1] M. Benchohra, J. Henderson, S. K. Ntouyas, Impulsive Differential Equations and Inclusions, Contemporary Mathematics and Its Applications, Vol.2, Hindawi Publishing Corporation, New York, 2006.
[2] V. Lakshmikantham, D. D. Bainov, P.S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore-London, 1989.
[3] P. Kumar, D. N. Pandey, D. Bahuguna, Impulsive boundary value problems for fractional differential equations with deviating arguments, J. Fract. Cal. Appl. 5 (2014), 146- 155.
[4] E. Hernández, D. O’Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc., 141 (2012), 1641-1649.
[5] M. Pierri, D. O’ Regan, V. Rolnik, Existence of solutions for semilinear abstract differential equation with not instantaneous impulsive, App. Maths. Comput., 219 (2013), 6743-6749.
[6] A. Chadha, D. N. Pandey, Existence of the mild solution for impulsive semilinear differential equation, Int. J. Partial. Diff. Equat., 2014 (2014), Art. ID 640931, pp- 8.
[7] J. R. Wang, X. Li, Periodic BVP for integer/fractional order nonlinear differential equations with non-instantaneous impulses, J. Appl. Math. Comput., 2014 (2014), pp- 14.
[8] M. Feckan, Y. Zhou, J.Wang, On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 3050- 3060.
[9] K. Balachandran, F. C. Samuel, Existence of mild solutions for integrodifferential equations with impulsive conditions, Electr. J. Diff. Equat., 84 (2009), 1- 9.
[10] B. Ahmad, S. K. Ntouyas, A. Alsaedi, An existence result for fractional differential inclusions with nonlinear integral boundary conditions, J. Inequalities and Appl., 296 (2013), pp- 9.
[11] H. M. Ahmed, A. A. M. Hassan, A. S. Ghanem, Existence of mild solution for impulsive fractional differential equations with non-local conditions in Banach space, British Journal Mathematics Computer Science, 4 (2014) (6), 73- 83.
[12] Y. Liu, B. Ahmad, A study of impulsive multiterm fractional differential equations with single and multiple base points and applications, The Scient. World J., 2014 (2014), Art. ID- 194346, pp- 28.
[13] K. S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation, John Wiley and Sons, Inc., New York, 1993.
[14] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science Publisher, Yverdon, 1993.
[15] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, 2006.
[16] I. Podlubny, Fractional Differential Equations, Mathe. Sci. Eng., vol. 198, Academic Press, San Diego 1999.
[17] X. Liu, M. Jia, B.Wu, Existence and uniqueness of solution for fractional differential equations with integral boundary conditions. Elect. J. Qualit. Theory Diff. Equ. 2009 (2009) 69, pp-10 (2009).
[18] A. Ahmad, A. Alsaedi, B. S. Alghamdi, Analytic approximation of solutions of the forced Duffing equation with integral boundary conditions, Nonlinear Analysis: Real World Applications, 9 (2008), 1727-1740.
[19] B. Ahmad, J. J. Nieto, Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions, Boundary Val. Prob., 2009 (2009), Article ID-708576, pp-11.
[20] M. Muslim, D. Bahuguna, Existence of solutions to neutral differential equations with deviated arguments, Elect. J. Qualit. Theory Diff. Equ., (2008) 27, 1-12.
[21] R. Haloi, D. N. Pandey, D. Bahuguna, Existence of solutions to a non-autonomous abstract neutral differential equation with deviated argument, J. Nonlinear Evol. Equ. Appl., (2011) 5, 75-90.
[22] L. E. El’sgol’ts, S. B. Norkin, Introduction to the Theory of Differential Equations with Deviating Arguments, Academic Press 1973.
[23] Z.-W. Lv, J.-J. Xiao, Solutions to fractional differential equation with nonlocal initial conditions in Banach space, Adv. Diff. Equ., 2010 (2010), ID 340349, pp-10.
[24] C. G. Gal, Nonlinear abstract differential equations with deviated argument, J. Math. Anal. Appl., 333 (2007), 971-983.
[25] X. He, J. Xie, G. Chen, J. Shen, Integral BVPs for a class of first order impulsive functional differential equations, Int. J. Diff. Equ., 2010 (2010), Art. ID 908960, pp-11.
[26] G. Song, Y. Zhao, X. Sun, Integral boundary value problems for first order impulsive integrodifferential equations of mixed type, J. Comp. Appli. Math., 235 (2011), 2928-2935.
[27] Y. K. Chang, A. Anguraj, P. Karthikeyan, Existence results for initial value problems with integral conditions for impulsive fractional differential equations, J. Fract. Cal. Appl., 2 (2011),

Received: December 2014. Accepted: January 2015.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License